# SDR DL75A071209

- Difficulty date: September 13, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 64,031 hours, 31,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32145
- Condition: Corroded
- Location: 1720 S27-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT STA 1720 BETWEEN S-27R AND S-29R.  CUTOUT DAMAGED SKIN AND INSTALLED REPAIR DOUBLER.
